# SDR 2008UALA06347

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 25,600 hours, 6,521 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EEL PATH LIGHTS INOP AT ROW 20 - 26.  FOUND BOTH PWR SUPPLIES ARE DISCONNECTED AT ROW 24, WIRING NEEDS TO BE SECURED UNDER THE SEATS.  SECURED WIRING.  REPLACED EEL LIGHT PWR PACK LOCATED ON FLOOR BEHIND AIR GRILL BETWEEN SEATS 23HJ AND 24HJ EEL LTS.  OP CHECKS NORMAL.
